Hair fall problem
I have hairfall since years, hair became thin and scalpe is visible in some areas with only little amount of hair. A doctor has prescribed me to use 1) keraglo men tablet daily for 3 months 2) tugain 5% solution for a month during night time 3) anaphase shampoo But i've read some reviews regarding minoxidil that if we stop using it the hair fall increases more than before and also it has side effects. If i use tugain on my whole scalpe then should i use it daily on regular basis? Please help me in detail.
Like the answers? Chat privately with the doctor of your choice
Hello, I think your Dermatologist has prescribed a good treatment plan. But if you are still having extensive hair loss and not enough regrowth then you should move on to the next step like mesotherapy /platelet Rich Plasma therapy, which will give you more sustainable results. Lastly, i would humbly suggest, that when you are being treated by a doctor, it is best to put your Complete faith in him/her and not online reviews, as online stuff is written for general information, whereas, your doctor is the only one who has examined you in person. Hope this helps. Regards, Dr.Shruti Jadhav Devershi, Sólskin Professional Dermacare, Kharadi, Pune.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.